MathSciNet Relay Station
MathSciNet bibliographic data
MR2755465 (2011k:34171) 34K20 (47N20)
Dishliev, Angel; Hristova, Snezhana Stability on a cone in terms of two measures for differential equations with "maxima''. Ann. Funct. Anal. 1 (2010), no. 1, 133–143.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement